Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 75, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 30, 2015, 5:25 PM MDT for Billings County, Golden Valley County, McKenzie County, North Dakota. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 5:25 PM MDT (23:25 UTC)
- Expired
- Jun 30, 2015, 6:30 PM MDT
- In force
- 65 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Billings County, ND, Golden Valley County, ND, McKenzie County, ND
The radar
The Glasgow radar (KGGW), 237 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:25 PM MDT | HAIL 1 | 2 Ne Skaar, ND | |
| Jun 30, 5:53 PM MDT | TORNADO | 7 Sw Trotters, ND | REPORT OF TONADO FROM PUBLIC 7 MILES SOUTHWEST OF TROTTERS. ON GROUND ABOUT 5 MINUTES IN OPEN COUNTRY. |
| Jun 30, 6:00 PM MDT | TSTM WND GST 60 | 12 N Beach, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 4:29 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 11.4 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2626 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
745
WUUS53 KBIS 302325
SVRBIS
NDC007-033-053-010030-
/O.NEW.KBIS.SV.W.0075.150630T2325Z-150701T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
525 PM MDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...
NORTHWESTERN BILLINGS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
NORTHERN GOLDEN VALLEY COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 630 PM MDT
* AT 524 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TROTTERS...
OR 26 MILES SOUTHEAST OF SIDNEY...MOVING SOUTHEAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED SPOTTERS REPORT THIS STORM IS PRODUCING LARGE
HAIL AND FUNNEL CLOUDS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MEDORA AROUND 625 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR WESTERN NORTH
DAKOTA.
LAT...LON 4740 10404 4741 10371 4691 10336 4689 10404
TIME...MOT...LOC 2324Z 333DEG 31KT 4736 10394
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
JONES3 follow-up statements
097
WWUS53 KBIS 302346
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
546 PM MDT TUE JUN 30 2015
NDC007-033-053-010030-
/O.CON.KBIS.SV.W.0075.000000T0000Z-150701T0030Z/
MCKENZIE ND-BILLINGS ND-GOLDEN VALLEY ND-
546 PM MDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHWESTERN MCKENZIE...NORTHWESTERN BILLINGS AND NORTHERN GOLDEN
VALLEY COUNTIES...
AT 546 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
TROTTERS...OR 20 MILES NORTHEAST OF WIBAUX...MOVING SOUTH AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE HAIL
NORTHWEST OF TROTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BEACH AND SENTINEL BUTTE AROUND 630 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR WESTERN NORTH
DAKOTA.
LAT...LON 4740 10404 4741 10371 4691 10336 4689 10404
TIME...MOT...LOC 2346Z 351DEG 22KT 4724 10394
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
JONES731
WWUS53 KBIS 302359
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
559 PM MDT TUE JUN 30 2015
NDC053-010007-
/O.CAN.KBIS.SV.W.0075.000000T0000Z-150701T0030Z/
MCKENZIE ND-
559 PM MDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCKENZIE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED FOR
SOUTHWESTERN MCKENZIE COUNTY. A SEVERE THUNDERSTORM WARNING REMAINS
IN EFFECT FOR GOLDEN VALLEY COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN
NORTH DAKOTA.
LAT...LON 4729 10404 4730 10366 4691 10336 4689 10404
TIME...MOT...LOC 2357Z 333DEG 31KT 4715 10387
$$
NDC007-033-010030-
/O.CON.KBIS.SV.W.0075.000000T0000Z-150701T0030Z/
BILLINGS ND-GOLDEN VALLEY ND-
559 PM MDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WEST CENTRAL BILLINGS AND NORTHERN GOLDEN VALLEY COUNTIES...
AT 557 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
TROTTERS...OR 17 MILES NORTH OF BEACH...MOVING SOUTHEAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORT FUNNEL CLOUDS AND LARGE
DAMAGING HAIL WITH THIS STORM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SENTINEL BUTTE AROUND 620 PM MDT.
MEDORA AROUND 630 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN
NORTH DAKOTA.
LAT...LON 4729 10404 4730 10366 4691 10336 4689 10404
TIME...MOT...LOC 2357Z 333DEG 31KT 4715 10387
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
JONES565
WWUS53 KBIS 010017
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM MDT TUE JUN 30 2015
NDC007-033-010030-
/O.CON.KBIS.SV.W.0075.000000T0000Z-150701T0030Z/
BILLINGS ND-GOLDEN VALLEY ND-
617 PM MDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WEST CENTRAL BILLINGS AND NORTHERN GOLDEN VALLEY COUNTIES...
AT 616 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
SENTINEL BUTTE...OR 11 MILES NORTHEAST OF BEACH...MOVING SOUTH AT 25
MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SENTINEL BUTTE AROUND 630 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM WILL MOVE OVER INTERSTATE 94 BETWEEN BEACH AND MEDORA
AROUND 630 PM MDT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN
NORTH DAKOTA.
LAT...LON 4727 10403 4721 10359 4691 10336 4689 10404
TIME...MOT...LOC 0016Z 348DEG 22KT 4704 10386
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:49 PM MDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 30, 1:49 PM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 249 PM CDT TUE JUN 30 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 235 PM CDT TUE JUN 30 2015 FORECAST HIGHLIGHTS INCLUDE SEVERE THUNDERSTORMS WEST THIS AFTERNOON AND EVENING (POSSIBLY SEVERE)...SMOKE FROM CANADIAN WILDFIRES IN THE NORTHWEST...AND CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS INTO WEDNESDAY. REDUCED VISIBILITIES FROM SMOKE CONTINUED TO PLAGUE A PORTION OF NORTHWEST NORTH DAKOTA...MAINLY FROM WATFORD CITY NORTH TO THE CANADIAN BORDER AND AS FAR EAST AS AROUND MINOT. VISIBILITIES HAD IMPROVED TO 2-6 MILES...AND SHOULD CONTINUE TO IMPROVE WITH INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS AND ASSOCIATED MIXING OF THE ATMOSPHERE. CURRENTLY...SURFACE LOW PRESSURE TROUGH EXTENDED FROM SOUTHWESTERN SASKATCHEWAN SOUTHEASTWARD ACROSS EASTERN MONTANA INTO THE BORDER OF MT/SD/WY. EAST TO SOUTHEAST WIND FLOW OVER NORTH DAKOTA WAS KEEPING DEWPOINTS IN THE 60S ACROSS WESTERN AND CENTRAL NORTH DAKOTA. LATEST MESOANALYSIS FROM STORM PREDICTION CENTER INDICATED SURFACE BASED AND MIXED LAYER CAPES SUFFICIENT FOR THUNDERSTORM DEVELOPMENT...AND HAVE SEEN ISOLATED TO SCATTERED THUNDERSTORMS DEVELOP OVER PARTS OF WESTERN NORTH DAKOTA DESPITE THE MID-LEVEL CLOUD COVER THAT REMAINS. FARTHER WEST IN MONTANA SKIES WERE MOSTLY CLEAR AND WOULD EXPECT SURFACE BASED STORMS TO DEVELOP THERE AS WELL - AND WATCHING FOR DEVELOPMENT AT THIS TIME. THE FLY IN THE OINTMENT IS THAT THE MID- LEVEL LAPSE RATES AT 5.5-6.5 C/KM ARE NOT IDEAL FOR WIDESPREAD SUSTAINED STORMS - AT LEAST NOT APPROACHING SEVERE LEVELS. THIS MAY CHANGE WITH TIME HOWEVER. AT UPPER LEVELS...THE ANTICIPATED UPPER LEVEL SHORTWAVE WAS OVER SOUTH CENTRAL SASKATCHEWAN AND INTO NORTHWESTERN NORTH DAKOTA. THIS WAS LIKELY ASSOCIATED WITH THE SCATTERED THUNDERSTORMS CURRENTLY MOVING EAST/SOUTHEAST ACROSS THE NORTHWESTERN PORTION OF THE STATE. THIS SHORTWAVE IS FORECAST TO CONTINUE MOVING SOUTHEAST ACROSS THE STATE TONIGHT...LINGERING INTO WEDNESDAY MORNING. WILL SEE HOW THE CONVECTION PLAYS OUT...BUT KEPT HIGH CHANCES OF THUNDERSTORMS IN THE FORECAST FOR TONIGHT WITH POSSIBLE SEVERE MENTION UNTIL AROUND MIDNIGHT. YET ANOTHER APPROACHING SHORTWAVE FROM THE NORTHWEST APPROACHES THE STATES WEDNESDAY AFTERNOON...KEEPING CHANCES OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE STRONG NATURE OF THE SHORTWAVE MAY PROVIDE ENOUGH BULK SHEAR AND CAPE FOR STRONG STORMS IN THE AFTERNOON AND INTO THE EVENING. LATER SHIFTS WILL HAVE TO REVISIT THIS TO DETERMINE WHETHER SEVERE MENTION IS WARRANTED. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 235 PM CDT TUE JUN 30 2015 THE LONG TERM CAN BEST BE CATEGORIZED AS A ROLLER COASTER. THUNDERSTORMS WILL LIKELY REMAIN ACROSS MOST OF NORTH DAKOTA WEDNESDAY NIGHT INTO THURSDAY MORNING AS THE SURFACE TROUGH SLOWLY EXITS THE REGION. THERE'S A SLIGHT CHANCE THAT THUNDERSTORMS WEDNESDAY LATE AFTERNOON AND EVENING COULD BE SEVERE AS CAPE...SHEAR AND FORCING REMAIN ACROSS WESTERN AND CENTRAL NORTH DAKOTA ALONG THE SURFACE TROUGH. HOWEVER...EARLY MORNING SHOWERS AND THUNDERSTORMS MAY INHIBIT AFTERNOON HEATING AND INSTABILITY. A WEAK FRONT IS FORECAST TO MOVE THROUGH THURSDAY AFTERNOON AND EVENING. THIS COULD BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. FRIDAY LOOKS MAINLY DRY WITH HIGH PRESSURE OVER THE AREA. A POTENT UPPER LEVEL SHORT WAVE TROUGH...COLD FRONT AND SURFACE LOW WILL LIKELY BE APPROACHING NORTH DAKOTA SATURDAY. DEPENDING ON THE EXACT TIMING AND PROGRESSION OF THIS SYSTEM...4TH OF JULY ACTIVITIES COULD BE IMPACTED. AT THIS TIME MOST OF THE MODELS KEEP PRECIPITATION OUT OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH MOST OF THE DAY AND EVENING OF THE 4TH. TEMPERATURES WILL SWING FROM THE 70S AND LOW 80S LATE THIS WEEK...TO AROUND 90 SATURDAY...AND THEN BACK DOWN INTO THE 70S SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1242 PM CDT TUE JUN 30 2015 SMOKE WILL CONTINUE TO REDUCE VSBYS AT KISN AND KMOT...BUT NOW EXPECTED ONLY TO 2-6 MILES. VISIBILITY SHOULD CONTINUE TO IMPROVE THIS AFTERNOON WITH MIXING TO LOW/MID LEVELS IN THE ATMOSPHERE. WEAK SHOWERS TO IMPACT THE KJMS AREA BUT ISOLATED TO SCATTERED IN NATURE. ISOLATED THUNDERSTORMS EXPECTED KISN/KDIK AT 18Z...AND AT KMOT/KBIS BY MID AFTERNOON. SEVERE STORMS POSSIBLE AT KISN AND KDIK TO KMOT AND KBIS FROM AROUND 21Z-03Z. MVFR CIGS EXPECTED AFTER 06Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JV LONG TERM...AJ AVIATION...JV
Hazardous weather outlook, Jun 30, 4:55 PM MDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 555 PM CDT TUE JUN 30 2015 NDZ001-009-017>020-031>034-040>045-012300- DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 555 PM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN THROUGH SOUTH CENTRAL NORTH DAKOTA TONIGHT. LARGE HAIL...DAMAGING WINDS...AND A COUPLE TORNADOS ARE THE MAIN THREATS. A TORNADO WATCH HAS BEEN ISSUED FOR THIS AREA. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY...AND AGAIN SATURDAY AND SUNDAY. A FEW STRONG STORMS WILL BE POSSIBLE ACROSS WESTERN NORTH DAKOTA WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212...OR POST REPORTS TO FACEBOOK OR TWITTER. NDZ002>005-010>013-021>023-025-035>037-046>048-050-051-012300- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 555 PM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL NORTH DAKOTA TONIGHT. SMALL HAIL...GUSTY WINDS...AND LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY...AND AGAIN SATURDAY AND SUNDAY. A FEW STRONG STORMS WILL BE POSSIBLE ACROSS WESTERN NORTH DAKOTA WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212...OR POST REPORTS TO FACEBOOK OR TWITTER.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 4:44 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie | 61 min |
| Jun 30, 5:18 PM MDT | Severe Thunderstorm Warning | BIS | Golden Valley, Slope | 57 min |
| Jun 30, 5:49 PM MDT | Special Weather Statement | BIS | Williams | 26 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.